# SDR AWXA9500126

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedals
- Condition: Stiff
- Location: Rt Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 701 - AFTER A/P DISCONNECT AT 1000 FEET ON DESCENT, THE FO'S RUDDER PEDAL INPUT REQUIRED EXCESSIVE FORCE.  NO RUDDER PEDAL INPUT DEFECTS FROM CAPT'S SIDE.  ACFT LANDED WITHOUT INCIDENT.  MX COMPLIED WITH ER 32 27 21 02, INSTALLATION OF NEW LEVER IN THE RUDDER ARTIFICIAL FEEL AND TRIM UNIT.  OPS CHECK OK.  ACFT RETURNED TO SERVICE.  (W)
